# SDR DALA2019120407052

- Difficulty date: November 26, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 40,319 hours, 38,111 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE CAM MECHANISM IS CLOCKED INCORRECTLY. NRC 001-0310:5300-2004/015 00218: RECLOCKED CAM REF AMDS CARD 5352-4002 TAILCONE INSTALL. (LP #1377133)
